Alert archive / Montana / High Wind Warnings in 2011
High Wind Warning 14, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Feb 14, 2011, 3:08 AM MST. It took effect at Feb 14, 2011, 3:00 PM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2011, 3:08 AM MST (10:08 UTC)
- In effect from
- Feb 14, 2011, 3:00 PM MST
- Expired
- Feb 15, 2011, 3:14 AM MST
- In force
- 12 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
977 WWUS75 KTFX 141008 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 308 AM MST MON FEB 14 2011 MTZ009-048-142200- /O.NEW.KTFX.HW.W.0014.110214T2200Z-110215T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CHOTEAU 308 AM MST MON FEB 14 2011 ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM MST TUESDAY. * TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT LATE THIS AFTERNOON...BECOMING STRONG AND GUSTY OVERNIGHT. WINDS WILL DIMINISH BELOW WARNING CRITERIA BY LATE MORNING ON TUESDAY. * WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS UP TO 70 MPH. * OTHER IMPACTS: STRONG WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW AT HIGHER ELEVATIONS THAT COULD CAUSE HAZARDOUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS... AND LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ050-142200- /O.NEW.KTFX.HW.A.0010.110215T0100Z-110216T1200Z/ JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...STANFORD 308 AM MST MON FEB 14 2011 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH LATE TUESDAY NIGHT. * TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE NORTHEAST SLOPES OF THE LITTLE BELT MOUNTAINS THIS EVENING AND COULD BECOME STRONG AND GUSTY TONIGHT THROUGH LATE TUESDAY NIGHT. * WINDS: SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE. WINDS COULD GUST HIGHER IN FAVORED CANYONS AND GAP FLOW AREAS. * OTHER IMPACTS: CROSSWINDS COULD MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: STANFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
3 follow-up statements
200 WWUS75 KTFX 142141 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 241 PM MST MON FEB 14 2011 MTZ009-048-150500- /O.CON.KTFX.HW.W.0014.110214T2200Z-110215T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CHOTEAU 241 PM MST MON FEB 14 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY. * TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT LATE THIS AFTERNOON...BECOMING STRONG AND GUSTY OVERNIGHT. WINDS WILL DIMINISH BELOW WARNING CRITERIA BY LATE MORNING ON TUESDAY. * WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS UP TO 70 MPH. * OTHER IMPACTS: STRONG WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW AT HIGHER ELEVATIONS THAT COULD CAUSE HAZARDOUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ012-014-150500- /O.EXB.KTFX.HW.A.0010.110215T1200Z-110216T0000Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS 241 PM MST MON FEB 14 2011 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE NORTHEAST SLOPES OF THE LITTLE BELT MOUNTAINS EARLY TUESDAY MORNING AND COULD BECOME STRONG AND GUSTY THROUGH TUESDAY AFTERNOON. * WINDS: SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE. WINDS COULD GUST HIGHER IN FAVORED CANYONS AND GAP FLOW AREAS. * OTHER IMPACTS: CROSSWINDS COULD MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...GREAT FALLS...KINGS HILL PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MTZ050-150500- /O.EXT.KTFX.HW.A.0010.110215T1200Z-110216T0000Z/ JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...STANFORD 241 PM MST MON FEB 14 2011 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * TIMING AND MAIN IMPACT: WINDS WILL INCREASE EARLY TUESDAY AND COULD BECOME STRONG AND GUSTY THROUGH TUESDAY AFTERNOON. * WINDS: SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE. WINDS COULD GUST HIGHER IN FAVORED CANYONS AND GAP FLOW AREAS. * OTHER IMPACTS: CROSSWINDS COULD MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: STANFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
595 WWUS75 KTFX 150418 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 918 PM MST MON FEB 14 2011 MTZ009-048-151500- /O.CON.KTFX.HW.W.0014.000000T0000Z-110215T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CHOTEAU 918 PM MST MON FEB 14 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY. * TIMING AND MAIN IMPACT: WINDS ARE EXPECTED TO REMAIN GUSTY OVER PORTIONS OF THE ROCKY MOUNTAIN FRONT DURING THE OVERNIGHT HOURS. WINDS WILL DIMINISH BELOW WARNING CRITERIA BY LATE MORNING ON TUESDAY. * WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS OF 60 TO 70 MPH. * OTHER IMPACTS: STRONG WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW AT HIGHER ELEVATIONS THAT COULD CAUSE HAZARDOUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ012-014-050-151515- /O.CON.KTFX.HW.A.0010.110215T1200Z-110216T0000Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...STANFORD 918 PM MST MON FEB 14 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 AM MST TUESDAY THROUGH TUESDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM 5 AM MST TUESDAY THROUGH TUESDAY AFTERNOON. * TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE NORTHEAST SLOPES OF THE BIG AND LITTLE BELT MOUNTAINS EARLY TUESDAY MORNING AND COULD BECOME STRONG AND GUSTY THROUGH TUESDAY AFTERNOON. * WINDS: SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE. WINDS COULD GUST HIGHER IN FAVORED CANYONS AND GAP FLOW AREAS. * OTHER IMPACTS: CROSSWINDS COULD MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...GREAT FALLS...KINGS HILL PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
228 WWUS75 KTFX 151014 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 314 AM MST TUE FEB 15 2011 MTZ009-048-151115- /O.CAN.KTFX.HW.W.0014.000000T0000Z-110215T1500Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CHOTEAU 314 AM MST TUE FEB 15 2011 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. GUSTY SOUTHWEST WINDS WILL CONTINUE TO AFFECT THE ROCKY MOUNTAIN FRONT TODAY AND TONIGHT. HOWEVER...WINDS ARE NOT EXPECTED TO EXCEED HIGH WIND CRITERIA. AS A RESULT...THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ MTZ012-014-050-151115- /O.CAN.KTFX.HW.A.0010.110215T1200Z-110216T0000Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...STANFORD 314 AM MST TUE FEB 15 2011 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. GUSTY SOUTHWEST TO WEST WINDS WILL AFFECT CENTRAL MONTANA TODAY. HOWEVER...THESE WINDS ARE NOT EXPECTED TO EXCEED HIGH WIND WARNING CRITERIA. AS A RESULT...THE HIGH WIND WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 13, 10:23 PM MST, 4 hours 45 minutes earlier.
Area forecast discussion, Feb 13, 10:23 PM MST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1023 PM MST SUN FEB 13 2011 ...UPDATE TO AVIATION... .AVIATION... (06Z TAFS) VFR CONDITIONS THROUGH THE PERIOD WITH WINDS BECOMING LIGHT TO MODERATE AT ALL TAF SITES ACROSS THE REGION. POSSIBLE THAT WINDS WILL HAVE SOME GUSTY NATURE TO IT BY MONDAY AFTERNOON...HAVE ADDED SOME GUSTS ABOUT 10KTS ABOVE SUSTAINED WINDS TO ACCOUNT FOR THIS LIKELY POSSIBILITY. GUSTS SHOULD REMAIN CLOSE TO OR UNDER 25KTS THROUGH MONDAY AFTN/EVENING. --SCHOTT && .PREV DISCUSSION... /ISSUED 855 PM MST SUN FEB 13 2011/ FXUS65 KTFX 140355 AFDTFX AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 855 PM MST SUN FEB 13 2011 UPDATE... ONLY MINOR UPDATES THIS EVENING. WINDS HAVE DIED DOWN AT MANY LOCATIONS SO ALL WIND WARNINGS HAVE BEEN REMOVED. WINDS SHOULD CONTINUE TO TAPER THROUGH THE NIGHT WITH ONLY BREEZY CONDITIONS EXPECTED FOR MONDAY. WITHOUT MUCH EXPECTED WEATHER THE REST OF THE FORECAST LOOKS ON TRACK SO MAINLY CONSISTENCY EDITS WERE MADE. DISCUSSION... /ISSUED 243 PM MST SUN FEB 13 2011/ TONIGHT THROUGH TUESDAY...WIND EVENT SLOWLY COMING TO A CLOSE. SOME AREAS CONTINUE TO GUST INTO THE 50 MPH RANGE BUT THE TREND WILL CONTINUE TO BE DOWN AS THE HIGHLIGHTS FOR A PORTION OF NORTH CENTRAL MONTANA ARE SET TO EXPIRE AT 5 PM. HEIGHTS RISE ON MONDAY WITH A DRY AND MILD DAY IN STORE FOR THE AREA. BY MONDAY NIGHT AN UPPER TROF APPROACHING THE WEST COAST WILL INDUCE A SOUTHWEST FLOW ALOFT OVER THE AREA...BRINGING AN INCREASE IN MOISTURE AND A CHANCE FOR SNOW OVER THE ROCKY MOUNTAINS. SURFACE LOW PRESSURE MOVING ACROSS CENTRAL CANADA TUESDAY AFTERNOON WILL TIGHTEN THE GRADIENT AND ANOTHER ROUND OF GUSTY WINDS IS POSSIBLE...THOUGH AT THIS POINT IN TIME WIND SPEEDS SHOULD REMAIN BELOW WARNING CRITERIA. MOUNTAIN SNOW IS LIKELY ON TUESDAY WHILE DOWNSLOPES WINDS WILL KEEP THE PLAINS DRY. TEMPERATURES WILL CONTINUE ABOVE SEASONAL AVERAGES. EMANUEL TUESDAY NIGHT THROUGH SUNDAY...MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH FORECAST DETAILS EARLY IN THE PERIOD BUT SOLUTIONS DIVERGE BY THE WEEKEND. A MOIST SOUTHWEST FLOW ALOFT WILL PREVAIL ACROSS THE FORECAST AREA TUESDAY NIGHT INTO WEDNESDAY. TEMPERATURES DURING THIS TIME PERIOD WILL BE NEAR SEASONAL AVERAGES AS THE AIRMASS BEGINS TO COOL AHEAD OF THE NEXT UPPER LEVEL TROUGH WHICH MOVES INTO THE REGION WEDNESDAY NIGHT AND THURSDAY. ASSOCIATED WITH THIS UPPER TROUGH...ANOTHER ROUND OF MODIFIED ARCTIC AIR PUSHES SOUTH INTO MONTANA WEDNESDAY NIGHT AND SHOULD CONTINUE TO INFLUENCE THE WEATHER INTO THE WEEKEND. THE LIKELIHOOD OF PRECIPITATION INCREASES AS UPSLOPE FLOW DEVELOPS AND THE ARCTIC BOUNDARY ACTS AS A FOCAL MECHANISM FOR LIFT AND MOISTURE CONVERGENCE. AT THIS TIME IT APPEARS THAT THE BEST CHANCE FOR WIDESPREAD SNOWS WILL BE WEDNESDAY NIGHT AND THURSDAY...SO HAVE GONE AHEAD AND BEGUN TO INCREASE POPS FOR THIS TIME PERIOD ABOVE MODEL GUIDANCE. PRECIPITATION CHANCES LESSEN BY FRIDAY AS THE CORE OF THE SYSTEM MOVES EAST OF THE FORECAST AREA. HOWEVER...AS NOTED ABOVE...MODEL SOLUTIONS DIVERGE THROUGH THE WEEKEND AND FORECAST CONFIDENCE IS QUITE LOW FOR THIS TIME PERIOD. HAVE PRETTY MUCH LEFT THE GOING FORECAST IN PLACE WITH ONLY MINOR TWEAKS FOR NOW AND WILL HOPE GUIDANCE IMPROVES IN THE COMING DAYS. MPJ && .PRELIMINARY POINT TEMPS/POPS... GTF 29 51 33 50 / 0 0 10 10 CTB 23 49 31 43 / 0 0 10 20 HLN 26 50 31 51 / 0 0 10 20 BZN 26 47 28 47 / 10 0 10 20 WEY 16 31 22 32 / 10 10 30 40 DLN 26 43 26 43 / 0 0 10 20 HVR 24 46 34 47 / 0 0 0 10 LWT 25 47 29 47 / 0 0 0 10 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...EMANUEL LONG TERM...COULSTON/MPJ AVIATION...SCHOTT UPDATE...EG WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 13, 8:48 PM MST, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 848 PM MST SUN FEB 13 2011 MTZ008>015-044>055-150400- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 848 PM MST SUN FEB 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ABOVE AVERAGE TEMPERATURES WILL CONTINUE THROUGH WEDNESDAY. DURING THIS TIME...MELTING OF BOTH SNOW AND RIVER ICE WILL CAUSE RIVER AND STREAM LEVELS TO RISE. ICE BREAKUP MAY ALSO CAUSE JAMS AT BRIDGES OR OTHER STRUCTURES IN THE STREAMS...WHICH MAY IN TURN CAUSE UPSTREAM RIVER LEVELS TO RISE. OVERNIGHT TEMPERATURES ARE GENERALLY EXPECTED TO REMAIN ABOVE FREEZING AT LOWER ELEVATIONS THROUGH MID-WEEK. CONDITIONS WILL BE MONITORED FOR POSSIBLE WATCHES OR WARNINGS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 3:08 AM MST | High Wind Watch | TFX | 24 hr |
Nearby
High Wind Warnings in Montana, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.